# SDR SWAA2022022420332

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; RIGHT TRANSITION ANGLE ;UPPER SURFACE; HAS CORROSION AROUND FASTENER HOLES FROM STA.727E TO STA.747. MARKED / REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA.727 TO STA.767 PER SRM 51-40-02.
